# SDR UPS804275

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE AFT FUSELAGE SKIN AT STATION 1690 TO 1700 BETWEEN LONGERON 35L AND 36.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-2-1.
